Legitimate colorings of projective planes

N. Alon, Z. Füredi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For a projective plane ℙn of order n, let κ{script}(ℙn) denote the minimum number k, so that there is a coloring of the points of ℙn in k colors such that no two distinct lines contain precisely the same number of points of each color. Answering a question of A. Rosa, we show that for all sufficiently large n, 5 ≤κ{script}(ℙn) ≤ 8 for every projective plane ℙn of order n.

Original languageEnglish (US)
Pages (from-to)95-106
Number of pages12
JournalGraphs and Combinatorics
Issue number1
StatePublished - Dec 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Legitimate colorings of projective planes'. Together they form a unique fingerprint.

Cite this